MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CABLE ASSEMBLY,EW, ROHS; PX1800 CABLE

EDWARDS LIFESCIENCES CABLE ASSEMBLY,EW, ROHS; PX1800 CABLE
Model Number 896083021
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were inaccurate values that displayed with the px1800 cable.The blood pressure reading was displaying as 15 to 20mmhg lower than what was being displayed on the philips bedside monitor.The hemosphere instrument could not be ruled out.The report for the hemosphere will be sent under a separate submission.The pressure cables that were being used were new edwards cables.The hypotension was not treated for hours because the blood pressure readings transmitted onto the philips bedside monitor were acceptable.Cables and philips bricks were switched out to resolve the issue.Patient demographics have been requested and not provided.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
The px1800 cable has been requested for return for evaluation.It has not yet arrived.Once it has arrived and the product evaluation results are available a supplemental report will be sent with the results.The device history record review was completed and all manufacturing inspections passed with no non conformances.
 
Additional Manufacturer Narrative
The product was requested for return but did not arrive for evaluation.Without the return of the product, it is not possible to determine if some damage or defect existed on the device that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.

Brand Name
CABLE ASSEMBLY,EW, ROHS
Common Device Name
PX1800 CABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key19715787
Report Number2015691-2024-05246
Device Sequence Number12913693
Product Code DXO
UDI-Device Identifier00690103196085
UDI-Public(01)00690103196085(17)260126(10)S2208106
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Model Number896083021
Device Lot NumberS2208106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown